# SDR WVER201407299174

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 25,854 hours, 21,384 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 67053115941AND2
- Condition: Corroded
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280 BULKHEAD LOWER LT AND RT WEBS ABOVE FLOOR CORRODED.
